# SDR USAA2011082500002

- Difficulty date: August 24, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 60,997 hours, 26,397 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416000129
- Condition: Defective
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN CREW NOTICED ELECTRICAL SMELL WHEN AFT COFFEEMAKER WAS TURNED ON IN FLIGHT.  TURNED BOTH COFFEEMAKERS OFF AND SMELL DISSIPATED.  MAINTENANCE REMOVED AND REPLACED AFT GALLEY NR 3 COFFEEMAKER.
